| Model Number |
GIF-XP190N |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the gastrointestinal videoscope nozzle and bending section cover exhibited foreign objects.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue was identified.Based on the results of the investigation, and the image provided by service business center there was an adhesion/clogging of the material on the bending section cover and the nozzle.The foreign material was unable to be identified.Moreover, no deformation of the nozzle or the bending section cover, nor any obvious deviation of reprocessing was observed.However, a definitive root cause of the foreign material could not be determined.The suggested events are detectable and preventable by handling device in accordance with the following instruction for use (ifu).The events can be detected and prevented in accordance with the following ifu.Ifu states that detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.